• Users Online: 482
  • Print this page
  • Email this page
CASE REPORT
Year : 2022  |  Volume : 2  |  Issue : 3  |  Page : 655-656

Bilateral corneal drug deposits due to olanzapine


Guru Nanak Eye Centre, New Delhi, India

Correspondence Address:
Dr. Nisha Bharti
302, Ambika Enclave, New Delhi - 110 078
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijo.IJO_1792_21

Rights and Permissions

A 21-year-man male patient presented for a regular eye check-up. He was a known case of bipolar affective disorder and was on the antipsychotic drug, olanzapine, for 12 years. Slit-lamp examination showed peripheral anterior-mid stromal, bilateral, whitish, diffuse pigmentary deposition. Olanzapine is a second-generation atypical antipsychotic used in the treatment of schizophrenia and bipolar disorders. In this case report, we describe a case of corneal deposits related to another new generation atypical antipsychotic agent, olanzapine.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed418    
    Printed4    
    Emailed0    
    PDF Downloaded61    
    Comments [Add]    

Recommend this journal